# SDR SCNA20150428060

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 49,164 hours, 19,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 196-203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FORWARD LOWER FUSELAGE AFT OF RADOME BETWEEN FS 196.5-203 AND BETWEEN R23-R24 HAS LIGHTNING STRIKE.  R & R 1 EACH RIVET.
